Hey docmy father has diabetes and now his lacrimation has

Patient

Q: Hey doc..my father has diabetes and now his lacrimation has increased.. what are the possible causes??and can you prescribe any eye drops??

Doctor

A:   Thank you for writing to us.

I think that he might be having an infection of the eye. You need to see a Doctor to confirm that he has an infection or some other cause. Then, the Doctor will prescribe you antibiotic, steroid or aqueous eye drops to help with recovery.

See a Doctor as soon as possible. I do not think this is related to diabetes, however.

Hope this helps you. All the best.

Related Q&A

Q: My 68 year old father has been diagnosed with an unknown virus. Prior to this diagnosis, he was generally healthy, wi...

Q: Ive been so tired for months now! Out of the blie this morning I tested my fasting blood sugar level and it was 164. ...

Q: When my sugar is low I experience exaggerated movements. Why

Q: When my sugar is low I get exaggerated movements. This has happened 3 times now Why?

Q: Think have diabetes..dont have medical insurance nor a primary physician. Found a lab that will test for diabetes sho...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews